On Eigenvalues of Hermitian-Adjacency Matrix

Olayiwola Babarinsa, Azfi Zaidi Mohammad Sofi, Mohd Asrul Hery Ibrahim, Hailiza Kamarulhaili, Dlal Bashir

Abstract


The graph of Hermitian-adjacency matrix is a mixed graph consisting adjacency matrix of an undirected graph and skew-adjacency matrix of a digraph. In this paper we discuss eigenvalues of Hermitian-adjacency matrix. Then we use the eigenvalues to determine the possible Hamiltonian cycles of its graph.


Keywords


Eigenvalues; Hermitian-adjacency matrix; Mixed graph; Hamiltonian cycle

Full Text:

PDF

References


C. Adiga, B. Rakshith, W. So, The skew energy of a digraph, Linear Algebra Appl. 432(7) (2010), 1825-1835. doi.org/10.1016/j.laa.2009.11.034

C. Adiga, B. Rakshith, W. So, On the mixed adjacency matrix of a mixed graph, Linear Algebra Appl. 495 (2016), 223-241. doi.org/10.1016/j.laa.2016.01.033

S. Arumugam, A. Brandstdt, T. Nishizeki, K. Thulasiraman, Handbook of graph theory, combinatorial optimization, and algorithms, Chapman and Hall/CRC (2016) .

O. Babarinsa, H. Kamarulhaili, Mixed Energy of a Mixed Hourglass Graph, Comm. Math. Appl. 10(1) (2019), 45-53.

A. Bharali, On First Hermitian-Zagreb Matrix and Hermitian-Zagreb Energy, Int. J. Sci. Res. in Mathematical and Statistical Sciences 5(3) (2018), 136-139.

P. Bhat, S. D'Souza, Color signless Laplacian energy of graphs, AKCE International Journal of Graphs and Combinatorics 14(2) (2017), 142-148. doi.org/10.1016/j.akcej.2017.02.003

C. Adiga, B. Rakshith, W. So, On the mixed adjacency matrix of a mixed graph, Linear Algebra Appl. 495 (2016), 223-241. doi.org/10.1016/j.laa.2016.01.033

X. Chen, X. Li, Y. Zhang, 3-regular mixed graphs with optimum Hermitian energy, Linear Algebra Appl. 496 (2016), 475-486. doi.org/10.1016/j.laa.2016.02.012

K. Guo, B. Mohar, Hermitian adjacency matrix of digraphs and mixed graphs, J. Graph Theory. 85(1) (2017), 217-248. doi.org/10.1002/jgt.22057

I. Gutman, F. Boris, Survey of graph energies, Math. Interdisc. Res 2, (2017), 85-129.

I. Gutman, B. Zhou, Survey of graph energies, Linear Algebra Appl., 414 (2006), 29-37. doi.org/10.1016/j.laa.2005.09.008

Y. Hou, T. Lei, Characteristic polynomials of skew-adjacency matrices of oriented graphs, Electron. J. Comb 18(1) (2011), 156-167.

J. Liu, X. Li, Hermitian-adjacency matrices and hermitian energies of mixed graphs, Linear Algebra Appl. 466 (2015), 182-207. doi.org/10.1016/j.laa.2014.10.028

K. Rosen, K. Krithivasan, Discrete mathematics and its applications, (McGraw-Hill Education, Singapore 2015).

F. Tian, D. Wong, Nullity of Hermitian-Adjacency Matrices of Mixed Graphs, Journal of Mathematical Research with Applications 38(1) (2018), 23-33. doi.org/10.3770/j.issn:2095-2651.2018.01.002

G. Yu, H. Qu, Hermitian laplacian matrix and positive of mixed graphs, Appl. Math. Comput. 269 (2015), 70-76. doi.org/10.1016/j.amc.2015.07.045

G. Yu, X. Liu, H. Qu, Singularity of Hermitian (quasi-) Laplacian matrix of mixed graphs, Appl. Math. Comput. 293 (2017), 287-292. doi.org/10.1016/j.amc.2016.08.032

J. Zhang, D. Xiao, R. Luo, The Laplacian eigenvalues of mixed graphs, Linear Algebra Appl. 362 (2003), 109-119. doi.org/10.1016/S0024-3795(02)00509-8

J. Zhang, H. Kan, On the minimal energy of graphs, Linear Algebra Appl. 453 (2014), 141-153. doi.org/10.1016/j.laa.2014.04.009




DOI: http://dx.doi.org/10.26713%2Fcma.v11i2.1348

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905